# SDR MASA20210420176

- Difficulty date: February 13, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL INTERCOSTALS 2(EAS) IN STA.FS=349 TO FS=364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT ACTION CORRECTIVE INTERCOSTAL WERE REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM .51-42-21-001-001-A01
